View Single Post
Old 04-29-2004, 06:52 AM   #2
jayt243 jayt243 is offline
Junior Member
 
Join Date: Aug 2003
Posts: 21
jayt243 HB User
Re: Wellbutrin worries

I don't know anything about Wellbutrin causing Parkinson's... it definitely does have anxiety as a side effect. That's the reason I stopped taking it, made me feel awful. You should feel less anxious on Effexor though - I take it for social anxiety, and it has REALLY helped decrease my general anxiety as well. As for weight gain and decreased sex drive, I've heard of some people on Effexor who gained weight but it's actually had the opposite effect on me... some days I have no appetite at all. I guess it's one of those things that affects people differently. Effexor has also been known to decrease sex drive - it certainly did decrease mine at first, but I've noticed it coming back recently (I've been on Effexor for 5 months). You didn't say how long you've been on Effexor, but your side effects may subside as you keep taking it. It made me really tired at first, but that went away after a while. One thing that helped me was taking it at night instead of in the morning, so I wasn't as tired during the day.